Well-posedness of stochastic porous media equations with nonlinear, conservative noise

Author: 

Fehrman, B
Gess, B

Publication Date: 

1 February 2019

Journal: 

Archive for Rational Mechanics and Analysis

Last Updated: 

2021-04-28T08:09:02.027+01:00

Issue: 

2020

Volume: 

233

DOI: 

10.1007/s00205-019-01357-w

page: 

249-322

abstract: 

We prove the pathwise well-posedness of stochastic porous media and fast diffusion equations driven by nonlinear, conservative noise. As a consequence, the generation of a random dynamical system is obtained. This extends results of the second author and Souganidis, who considered analogous spatially homogeneous and first-order equations, and earlier works of Lions, Perthame, and Souganidis.

Symplectic id: 

926180

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article